View Single Post
Old 07-28-2012, 03:04 PM   #1
pdr pdr is offline
Junior Member
(male)
 
Join Date: Apr 2012
Location: Usa
Posts: 13
pdr HB User
Question about antidepressants(Effexor) and sexual side effects

hi guys, couldnt find a better place to ask this, so i posted it in this section.

i have started on Effexor , have been on this for two weeks. i dont know about the sexual side effect yet, because my sex drive is generally low because of my depression and anxiety, though my sexdrive was a little better than it is now i maybe think.
Here is my worry, and i hope someone could answer this:
1) i have read that sexual side effects can last forever after ended treatment, and this made me worried.
BUT: I have read about this long term effect in SSRI, but Effexor is an SNRI, i dont know if this makes a difference?, all i know is that these have not the same name.
2) also; If i do see that i have developed sexual side effects, will this side effect reverse more quickly if i end the Effexor treatment soon? is the long term effect more severe if you use the medication for a long time?
3) If you dont get a sexual side effect during the medication, then you will not develope sexual side effects after ended medication i presume?
4) Are there anyone out there on Effexor or has ended Effexor and has something to comment?

Thanks guys, hoping to get some satisfying answers